# SDR P2EA2002M047

- Difficulty date: July 1, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- Aircraft time: 46,848 hours, 40,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 4 EMERGENCY TRACK LIGHTING MISSING LENS.  REMOVED AND REPLACED LENS IAW MM 33-53-0.  OPERATIONAL CHECK NORMAL.
